# SDR MALA020296

- Difficulty date: May 23, 2002
- Submitted: May 29, 2002
- Operation: Air carrier
- Aircraft: N89XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A089
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, D

## Discrepancy

DURING FLIGHT 2797 LT BLEED AIR LEAK LIGHT ILLUMINATED DURING TAXI.  CREW RAN QRH REMAINED ON UNTIL ENGINE SHUTDOWN.  A/C RETURNED TO GATE.  MAINTENANCE TROUBLESHOT, INSPECTED BLEED LEAK DETECTION LOOP, INSPECTED FOR LEAKS OR CHAFES, RAN FOR 15 MINUTES, CHECKING FOR BLEED LEAKS, NONE FOUND.  COULD NOT DUPLICATE PROBLEM AT ANY TIME, AS A PRECAUTION CHANGED BLEED FAULT CONTROL UNIT, RAN ANOTHER 15 MINUTES AND NO DEFECTS NOTED.
